Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Characterizations of $C^*$-algebras


Author: T. W. Palmer
Journal: Bull. Amer. Math. Soc. 74 (1968), 538-540
DOI: https://doi.org/10.1090/S0002-9904-1968-11998-6
MathSciNet review: 0222659
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11998-6